# SDR FDEA201810062807

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 72,037 hours, 26,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 3149645
- Condition: Worn
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD DOOR EXT EMERGENCY LIGHT FAILS TEST.  NOTED BULB ELECTRICAL CONTACT POINT WORN CAUSING INTERMITTENT BULB OPERATION, NEEDS NEW LIGHT ASSY.  REMOVED & REPLACED LAMP HOLDER ASSY AS REQUIRED, P/N= 31-4964-5, S/N=N/A, GRND CKS NORMAL, REF AMM 33-51-06.
